# SDR SWAA041003

- Difficulty date: April 7, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N342SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24133
- Aircraft time: 50,523 hours, 47,001 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGER CLIPS AT BS 727B, STRINGER 25R, BS 727B, STRINGER 25L, BS 727D, STRINGER 23L, BS 727E, STRINGER 23L, BS 747, STRINGER 22L, CRACKED.  REMOVED AND REPLACED STRINGER CLIPS PER SRM.
